# SDR ASAA2020081733025

- Difficulty date: August 13, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 24,384 hours, 7,695 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Open
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT WINDOW HEAT OVERHEAT LIGHT ILLUMINATED.  GROUNDED - YES.  FOUND RT SIDE C/B OPEN ON P6-11, RESET, SYS OPS OK.
